Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has red eruptions on head and above eyes. Excessive sweating. Taken Emosone earlier

My baby is month 10 days old..few weeks back she had some red irruptions on her face.I consulted a doctor where I have been advised to use emosone-m and a syrup called Taximo the irruptions got faded after that today I have applied oil message and again I saw those irruptions back and now I can see them on her head and above her eyes as well..I am really worried.please thing I have noticed that she sweats a lot and these irruptions get more pronounced in exposure to heat and they get faded a little after having bath.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

It is difficult to guide you without having a look at the eruptions. However the description suggests that they can be due to prickly heat. I suggest you consult a skin specialist (dermatologist) who will examine the eruptions and guide you accordingly.

I hope I have answered your query to your satisfaction.


Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor